# SDR 97ZZZX2445

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 900A3720002107
- Condition: Malfunction
- Location: Cockpit
- Part time: 129 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT INSTRUMENT INSTALLATION DISPLAY SYSTEM (IIDS) FAULT NR 9 RECORDED WHILE PRESSING CLR.  TO PREPARE FOR DATA DOWNLOAD, IIDS WENT BACK JUST LIKE IT HAD BEEN TURNED OFF, BUT RIGHT SIDE FUNCTION BUTTONS STILL ON 3 TO 4 SECONDS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
